# SDR USAASB00090

- Difficulty date: March 28, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2566A30
- Condition: Failed
- Location: Stick Shaker
- Part time: 44,406 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLL - FLT 2828 - AFTER TAEKOFF FROM FLL, AT 200 FEET, THE STICK SHAKER ACTIVATED.  AIRCRAFT SLOWED TO 250 KNOTS AND FLAPS WERE RETRACTED BUT STICK SHAKER CONTINUED.  DURING RETURN TO FIELD TO FLL, STICK SHAKER WAS INTERMITTENT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT ANGLE OF ATTACK STALL VANE SENSOR.  ALSO, REMOVED AND REPLACED THE STALL WARNING MODULE ASSEMBLY (P/N 69-37339-21LM) AS PRECAUTIONARY.  ACCOMPLISHED STALL WARNING SYSTEM TEST.  OPERATIONAL CHECK GOOD.  (M)
